# SDR DALA2014070303945

- Difficulty date: July 3, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 61,407 hours, 45,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE SEAT MOUNTED EMERGENCY LIGHT WAS INOPERATIVE AT SEAT 31D.  MAINTENANCE REMOVED AND REPLACED THE WIRE HARNESS AND OPS CHECKED GOOD.
